# SDR SWAA2021083109722

- Difficulty date: August 20, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB GUSSET CRACKED BS 500D STR 19L WL 188 ; / [01] REMOVED GUSSET BS 500D STR-19L WL 188. IAW. SRM 51-40-02.; [02] LOCATED AND DRILLED FCB GUSSET AT B.S 500D STR 19L PER SRM51-40-05-0G-0;DWG 143A7902. O.K TO INSTALL.; [03] OKAY TO INSTALL FCB GUSSET; [04] INSTALLED FCB GUSSET AT B.S 500D STR 19L PER SRM51-40-02-0G-0;DWG 143A7902.; [05] VERIFIED INSTALLATION OF FCB GUSSET AT BS 500D STR 19L PER SRM 51-40-02-0G-0;DWG 143A7902.; [06] ADDED N/A TO BLOCK 4 OF MEASUREMENT'S FIELD AND CHECKED BLOCK 6 AS PRIMARY STRUCTURE.; [07] VERFIED; [08] INSPECTION OF INSTALLATION HAS BEEN ACCOMPLISHED.   NO FURTHER ACTIONS REQUIRED.; [09] FCB GUSSET AT BS500D; S-19L; WL188 HAS BEEN REPLACED.  NO FURTHER ACTIONS REQUIRED.
